# SDR WVER2017021701

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 28,902 hours, 24,116 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073135
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE 27TH LUG FROM THE FRONT ON THE (DOOR SIDE) PAX DOOR HINGE TO BE GOUGED. REPAIRED IAW REO #670-52-11-511, REV-B.
